# SDR CA990330055

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 99810057651
- Condition: Out Of Limits
- Location: Mlg
- Part time: 639 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT FIRST END PLAY CHECK, PINION GEAR WAS FOUND TO BE OUT OF LIMITS.  0.10 THOUSAND PLAY IN PINION.
